Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 162, NWS Charleston, WV

June 20, 2008Jackson County, Mason County, Putnam County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 20, 2008, 5:09 PM EDT for Jackson County, Mason County, Putnam County, West Virginia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2008, 5:09 PM EDT (21:09 UTC)
Expired
Jun 20, 2008, 5:37 PM EDT
In force
28 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Jackson County, WV, Mason County, WV, Putnam County, WV

The radar

The Charleston,WV radar (KRLX), 46 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 207 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
207 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 202109
SVRRLX
WVC035-053-079-202200-
/O.NEW.KRLX.SV.W.0162.080620T2109Z-080620T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
509 PM EDT FRI JUN 20 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JACKSON COUNTY IN WEST VIRGINIA...
  EAST CENTRAL MASON COUNTY IN WEST VIRGINIA...
  NORTHEASTERN PUTNAM COUNTY IN WEST VIRGINIA...

* UNTIL 600 PM EDT

* AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 8 MILES WEST OF RIPLEY...AND MOVING SOUTHEAST AT
  35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RIPLEY BY 515 PM EDT...
  KENNA BY 525 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3894 8182 3881 8152 3871 8153 3871 8155
      3865 8155 3858 8165 3862 8170 3858 8176
      3869 8206
TIME...MOT...LOC 2109Z 296DEG 35KT 3879 8184

$$

29
2 follow-up statements
000 
WWUS51 KRLX 202130
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
528 PM EDT FRI JUN 20 2008

WVC053-079-202138-
/O.CAN.KRLX.SV.W.0162.000000T0000Z-080620T2200Z/
PUTNAM WV-MASON WV-
528 PM EDT FRI JUN 20 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MASON AND
NORTHEASTERN PUTNAM COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED EAST INTO JACKSON 
COUNTY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3894 8182 3881 8152 3877 8152 3877 8153
      3871 8153 3871 8155 3865 8155 3858 8165
      3862 8170 3886 8189
TIME...MOT...LOC 2128Z 290DEG 18KT 3879 8173

$$

WVC035-202200-
/O.CON.KRLX.SV.W.0162.000000T0000Z-080620T2200Z/
JACKSON WV-
528 PM EDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN JACKSON COUNTY IN WEST VIRGINIA...

AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR EVANS...OR ABOUT NEAR RIPLEY...MOVING
EAST AT 21 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FAIRPLAIN BY 535 PM EDT...
  STATTS MILLS AND KENNA BY 545 PM EDT...
  GAY AND 6 MILES NORTH OF KENTUCK BY 555 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3894 8182 3881 8152 3877 8152 3877 8153
      3871 8153 3871 8155 3865 8155 3858 8165
      3862 8170 3886 8189
TIME...MOT...LOC 2128Z 290DEG 18KT 3879 8173

$$

19
000 
WWUS51 KRLX 202137
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
537 PM EDT FRI JUN 20 2008

WVC035-202147-
/O.CAN.KRLX.SV.W.0162.000000T0000Z-080620T2200Z/
JACKSON WV-
537 PM EDT FRI JUN 20 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JACKSON COUNTY IN
WEST VIRGINIA IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND PEA
SIZE HAIL ARE STILL POSSIBLE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3894 8182 3881 8152 3877 8152 3877 8153
      3871 8153 3871 8155 3865 8155 3858 8165
      3862 8170 3886 8189
TIME...MOT...LOC 2137Z 290DEG 18KT 3877 8167

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:49 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 20, 3:49 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
349 PM EDT FRI JUN 20 2008

.SYNOPSIS...
WARM...MOIST SOUTHWEST FLOW WILL CONTINUE THROUGH SATURDAY...WITH A
CHANCE OF MAINLY AFTERNOON THUNDERSTORMS.  MORE UNSETTLED WEATHER
INTO EARLY NEXT WEEK...WITH SEASONABLE TEMPERATURES RETURNING.

&&

.NEAR TERM /THROUGH SATURDAY/...
MODELS SHOW INCREASING MOISTURE AND UPPER LEVEL DISTURBANCES THROUGH
SATURDAY...WELL AHEAD OF THE NEXT COLD FRONT AND UPPER LEVEL TROUGH.
THE ONE FEATURE THAT MODELS AGREE ON IS ONE UPPER LEVEL VORT MAX
OVER SOUTHERN ILLINOIS THAT PASSES MAINLY SOUTH OF OUR AREA TONIGHT
AND SATURDAY MORNING BEFORE THE UPPER FLOW BACKS TO THE SOUTHWEST.
ANY CONVECTION THIS PERIOD WILL BE MAINLY DIURNALLY PRODUCED WITH
HEATING A SIGNIFICANT FACTOR...SO WILL TAILOR POPS IN THE MOIST AND
RATHER UNSTABLE ATMOSPHERE TO MAINLY AFTERNOON THUNDERSTORMS. THE
STORMS THIS AFTERNOON WILL RAPIDLY DIMINISH AROUND SUNSET WITH LOSS
OF HEATING. POPS TONIGHT FOLLOW THE AFOREMENTIONED UPPER VORT...SO
MAINLY CHANCE POPS OVERNIGHT FAR SOUTH AND LITTLE ELSEWHERE.

ON SATURDAY...INCREASE POPS TO CHANCE EVERYWHERE BY AFTERNOON AS
BELIEVE ENOUGH HEATING WILL ON THE ATMOSPHERE. HARD TO GO WITH ANY
ORGANIZED AREA WITH LITTLE TO NO SURFACE FOCUSING.

WITH THE HIGHER DEWPOINTS AND CLOUDS...GOING WITH MILDER GUIDANCE
TONIGHT AND A BLEND ON SATURDAY. TEMPERATURES WILL BE AROUND
NORMAL...BUT A BIT ON THE HUMID SIDE.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
POPS DECREASE THROUGH SUNDAY EVENING/NIGHT WITH LOSS OF DAYTIME
HEATING.  ACTIVITY WILL BE AT A MINIMUM AROUND 12Z SUNDAY...BUT IS
STILL POSSIBLE WITH SMALL...TOUGH-TO-TIME VORT MAXES MOVING THROUGH
THE TROUGH.

MAIN FEATURE TO GRAB ONTO IS A WEAK COLD FRONT...WHICH WILL CROSS
BETWEEN 12Z AND AROUND 21Z SUNDAY.  SHOULD BE ENOUGH SUPPORT/LOW
LEVEL CONVERGENCE ALONG BOUNDARY TO FOCUS ACTIVITY...AND WENT WITH
HIGH CHANCE POPS.  STILL DID NOT WANT TO GO LIKELY YET...WOULD LIKE
TO SEE A BIT DEEPER MOISTURE.

SUPPORT MONDAY WILL COME FROM LAST SHORTWAVE ROTATING THROUGH
TROUGH...BEFORE NORTHWEST FLOW BECOMES ESTABLISHED BEHIND THE TROUGH
AXIS.  ONCE AGAIN...POP PATTERN WILL BE DIURNALLY-BASED...WITH
SLIGHTLY BETTER COVERAGE IN THE NORTHERN COUNTIES.  ACTIVITY FINALLY
CALMS DOWN LATER MONDAY NIGHT...WITH DECREASING CLOUDS.

PREFERRED A MAV/MET BLEND DURING THE NIGHTS...AND LEANED TOWARDS
COOLER MOS NUMBERS DURING THE DAY.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
EASTERN TROUGH PATTERN STILL ON TRACK TO LIFT OUT BY THE MIDDLE OF
NEXT WEEK...WITH A MORE ZONAL PATTERN TAKING OVER.  EURO MODELS
STILL THE WAY TO GO...USED HPC GRIDS HEAVILY FOR THIS FORECAST.

WEAK SURFACE HIGH PRESSURE PLUS RISING H500 HEIGHTS POINT TO A DRY
DAY ON TUESDAY.  WEAK FRONTAL BOUNDARY COULD FORM UP IN OR NEAR THE
CWA WEDNESDAY/THURSDAY...WITH MIDLEVEL RIPPLES RIDING ALONG IT.
KEPT LOW CHANCE POPS THROUGH THIS PERIOD...WITH A DIURNAL
EMPHASIS...WITH MUCH TIMING/LOCATION UNCERTAINTY.  WARM SECTOR TRIES
TO POKE NORTHWARD FOR FRIDAY...ALONG WITH RISING DEWPOINTS.
SCATTERED AFTERNOON CONVECTION LOOKS POSSIBLE.

ACCEPTED HPC TEMPERATURES...IN LINE WITH MEX/ENSEMBLE NUMBERS.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
18Z FRIDAY THRU 18Z SATURDAY...

VFR OUTSIDE OF CONVECTION THIS AFTERNOON. AREAS MOST LIKELY FOR
THUNDERSTORMS WOULD BE FROM ALONG THE OHIO RIVER TO ACROSS THE FAR
NORTH...AND ALSO ACROSS THE FAR SOUTH. INCLUDED TEMPO THUNDER IN ALL
TERMINALS THIS AFTERNOON EXCEPT CRW AND BKW...WHERE ONLY CB IS
MENTIONED DUE TO LESS COVERAGE. CONVECTION ENDS BY 01Z EXCEPT FOR
THE FAR SOUTH. SOME FOG FORMATION IS LIKELY TONIGHT...ESPECIALLY IN
AREAS THAT RECEIVE RAIN THIS AFTERNOON...CONFIDENT ENOUGH TO INCLUDE
IFR FOG MOST TERMINALS 08Z-12Z. AFTER 13Z SATURDAY...GENERALLY VFR
CEILINGS 5000-8000 FEET WITH CHANCE OF CONVECTION...ESPECIALLY
SOUTHEASTERN PORTIONS OF AREA.

AVIATION OUTLOOK /AFTER 18Z SATURDAY/...THUNDERSTORMS POSSIBLE
SATURDAY AFTERNOON AS COLD FRONT APPROACHES.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...CL/JMV
NEAR TERM...JMV
SHORT TERM...CL
LONG TERM...CL
AVIATION...JMV
Hazardous weather outlook, Jun 20, 4:01 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
401 PM EDT FRI JUN 20 2008

VAZ003-004-WVZ013-015-016-018-024>029-033>038-212015-
DICKENSON-BUCHANAN-LINCOLN-KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-
401 PM EDT FRI JUN 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE
THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-017-019-
212015-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM-WIRT-RITCHIE-
401 PM EDT FRI JUN 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE
THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE
SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ020-030>032-039-040-046-047-212015-
DODDRIDGE-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
401 PM EDT FRI JUN 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE
THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE
SUNDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

TRM

In the hours before

Local storm report, Jun 20, 3:46 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
346 PM EDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             3 N WALTON              38.68N 81.40W
06/20/2008  E0.88 INCH       ROANE              WV   POST OFFICE

&&

JDENT
Special weather statement, Jun 20, 3:55 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
355 PM EDT FRI JUN 20 2008

WVZ027-028-202030-
BRAXTON-CLAY-
355 PM EDT FRI JUN 20 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLAY AND WESTERN
BRAXTON COUNTIES...

AT 354 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 6 MILES NORTH OF CLAY...MOVING EAST AT
25 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR NEBO AROUND 400 PM...SERVIA AROUND 410 PM...
STRANGE CREEK AROUND 415 PM AND FRAMETOWN AROUND 420 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

29
Local storm report, Jun 20, 4:33 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
433 PM EDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             2 ESE GRANTSVILLE       38.91N 81.06W
06/20/2008  E0.88 INCH       CALHOUN            WV   PUBLIC

&&

JDENT
Special weather statement, Jun 20, 4:36 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
436 PM EDT FRI JUN 20 2008

OHZ085-086-WVZ007-202100-
GALLIA-MASON-MEIGS-
436 PM EDT FRI JUN 20 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GALLIA...NORTHERN
MASON AND SOUTHWESTERN MEIGS COUNTIES...

AT 431 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 7 MILES NORTHEAST OF RIO GRANDE...
MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR KYGER AROUND 445 PM...CHESHIRE AROUND 450
PM...LAKIN AROUND 455 PM AND MASON AROUND 500 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

29
Local storm report, Jun 20, 4:52 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
452 PM EDT FRI JUN 20 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             GLENVILLE               38.92N 80.82W
06/20/2008  U0.88 INCH       GILMER             WV   PUBLIC

&&

NNNN
Local storm report, Jun 20, 4:55 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
455 PM EDT FRI JUN 20 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             GLENVILLE               38.92N 80.82W
06/20/2008  U0.75 INCH       GILMER             WV   PUBLIC

&&

NNNN

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 2:49 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Putnam26 min
Jun 20, 3:28 PM EDTSevere Thunderstorm WarningRLXCalhoun, Roane47 min
Jun 20, 3:58 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay46 min
Jun 20, 4:11 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer49 min
Jun 20, 7:19 PM EDTSevere Thunderstorm WarningRLXDoddridge, Pleasants, Ritchie, Tyler26 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.